m+Medelevator.RU
← Поиск публикаций
The Journal of dermatology · 2026

Dipeptidyl Peptidase-4 Inhibitor Use and Risk of Pemphigus Vulgaris and Foliaceus: A Retrospective Cohort Study Using Databases of the Korea National Health Insurance Claims and the National Health Screening Examination.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lee Jaein, Bae Jae Hyun, Hahn Seokyung

Аннотация

Although population-based studies have reported an increased risk of bullous pemphigoid and pemphigus associated with dipeptidyl peptidase-4 (DPP-4) inhibitors, there is limited, well-designed epidemiological evidence for pemphigus vulgaris (PV), which has only been supported by case reports thus far. This study aimed to assess whether DPP-4 inhibitor use in type 2 diabetes patients is associated with PV and pemphigus foliaceus (PF) development. A retrospective cohort study was conducted using the Korean National Health Insurance databases. The study included 1 228 526 patients newly diagnosed with type 2 diabetes over a period of 11 years. Hazard ratios (HRs) were calculated using an extended Cox proportional hazards model, target trial approach with clone-censor-weight (CCW) method, and inverse-probability-of-treatment weighting (IPTW) analysis. We found that DPP-4 inhibitor use was associated with increased PV risk (HR: 3.22, 95% CI: 1.03-10.04 [Cox]; HR: 2.24, 95% CI: 1.04-4.84 [IPTW]; HR: 1.69, 95% CI: 0.63-4.51 [CCW]). The association was not observed with PF risk (HR: 0.89, 95% CI: 0.25-3.14 [Cox]; HR: 0.97, 95% CI: 0.39-2.42 [CCW]; and HR: 0.56, 95% CI: 0.23-1.41 [IPTW]). These findings suggest that DPP-4 inhibitors may not only induce bullous pemphigoid, but also severe autoimmune blistering diseases such as pemphigus vulgaris. Clinicians should recognize the possibility of such severe adverse effects when evaluating new-onset bullous lesions in patients taking DPP-4 inhibitors.